DOI 10.1016/j.athoracsur.2006.01.051
Cerebral air embolism after intrathoracic anti-cancer drug administration.
Аннотация
We report a case of cerebral arterial air embolism that was followed by a brain computed tomographic scan and magnetic resonance imaging during the first week after onset. A 73-year-old man was admitted for treatment of pleural dissemination that was a recurrence after right lower bilectomy for advanced lung cancer. Thirty minutes after an anti-drug administration through the chest drainage tube, he lost consciousness shortly after coughing. A bubble in the inferior sagittal sinus was observed on the day of the stroke, which then disappeared within 24 hours. It seems that the anti-cancer agent evoked inflammation at the visceral pleura and the subject inhaled massive air flow into the systemic circulation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.